# SDR FDEA201301280208

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 69,073 hours, 13,710 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 763222
- Part serial: 0205
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED ACFT TIE 1 OFF ALERT.  WITH NR 1 IDG DISCONNECTED, LOST LT BUSS AND MOST DISPLAYS ON CAPTS SIDE, EMERGENCY POWER CAME ON.  ADG WAS DEPLOYED TO CHARGE BATTERY.    FOUND BTR-1/INTFC FAULT CODE.  PERFORMED TROUBLESHOOTING IAW FIM 24-20-37, FOUND BTR-1 FAIL INTERMITTENT, REPLACED BTR-1 (R2-4) IAW AMM 24-26-05-4.  ACTIVATED IDG NR 1, RAN ALL ENGINES IAW JRH, ALL ENGINE PARAMETERS NORMAL.  PERFORMED OPS TEST OF AC BUSS TIE RELAY IAW AMM 24-26-05-5, CARRIED OUT OPS TEST OF EPCU IAW AMM 24-08-01-5, ALL TEST SATIS TURN ON/OFF APU.  POWER & ETERNAL POWER SEVERAL TIMES, FOUND AC TIE 1 WORK NORMAL.  PERFORMED OPS TEST OF ESC IAW AMM 21-08-01-5, ALL TEST PASSED, AND PERFORMED BOTH FCC AUOTFLIGHT TEST PER AMM 22-00-00-5, ALL TEST PASSED, AC REMAINED CATIII.  ACFT OK FOR SERVICE.
